# SDR V0XD20150405085

- Difficulty date: April 2, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 27,903 hours, 20,097 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: SH670365001
- Part serial: CRJF0254
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER EXIT FAILED FUNCTIONAL TEST.  FORCE TO OPERATE HANDLE EXCEEDED LIMITS IAW AMM 52-21-00.  LUBRICATED & TESTED IAW AMM 52-21-00 & 12-20-52.  TESTED GOOD.
